# SDR AALA201606099007

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 9,456 hours, 3,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR EXIT LIGHT COVER MISSING.  INSTALLED MISSNG EXIT LIGHT COVER AT 4R.
